# SDR SIMA200711303

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 9,491 hours, 7,826 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 368192105
- Part serial: 3172
- Condition: Failed
- Location: Zone 400
- Part time: 7,372 hours, 5,062 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE ONE HYDRAULIC PUMP FAIL MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED NR 1 HYDRAULIC ENGINE DRIVEN PUMP PRESSURE SWITCH IAW EMB 29-10-19.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE
